Physiologist? Not psychiatrist? If you google any of these drugs, or just consult the information that comes with it from the pharmacist, it will tell you all the possible side effects, but since individuals differ quite a bit in their experience there's no way to know what you'll experience. I will offer than Seroquel was illegally marketed for pretty much everything, especially sleep, which was an unwanted side effect of taking it, and it is a powerful drug. Maybe at some point it might be necessary, maybe not. If you're going to try medication, I don't see why you wouldn't try the Zoloft alone and see if that's enough to help. I'd also make sure you exhaust any possible physiological causes, such as blood sugar problems or thyroid problems to name two. I also don't see why you wouldn't taper up on the Zoloft rather than start at that dosage. That's why you see a psychiatrist if you decide medication is the way you want to deal with this.
I've taken Seroquel at night (12.5mg) for 7 years. I only started because my ex snored, refused to get help, & I NEEDED sleep. No side effects, & I've never needed to up the dose, but I somewhat regret starting it. Without it, I can't stay asleep now. I can fall asleep, but won't stay that way.
That's one of the reasons I warn against using drugs for long-term sleep problems -- they create what's called rebound insomnia, which is an even worse problem. Sometimes, that's where we have to go, but until we have to, we shouldn't.